# SDR ASAA2020090853144

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,923 hours, 10,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY EXIT SIGN (OVERWING DOOR SIGN) REQUIRES REPLACEMENT, LENS ONLY.  GROUNDED - YES.  R & R FWD OVERWING EMERGENCY EXIT DOOR SIGN, REF B737-800 AMM 33-51-01.  OPS CHECK GOOD, LENS ONLY.
